Boundedness and uniform boundedness results for certain non-autonomous differential equations of fourth order


Tunc C.

APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, vol.22, no.11, pp.1273-1278, 2001 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 22 Issue: 11
  • Publication Date: 2001
  • Title of Journal : APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION
  • Page Numbers: pp.1273-1278

Abstract

Sufficient conditions have been obtained so that all solutions of a different fourth order differential equation are bounded and uniformly bounded.